# SDR COMA9520395

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032081
- Condition: Leaking
- Location: Nlg
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID IS LEAKING FROM THE WING CENTER SECTION.  REPLACED THE NLG RETRACT HYDRAULIC LINE ASSEMBLY.
